# SDR C2XA09TY096

- Difficulty date: May 23, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,685 hours, 13,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK CORROSION WAS FOUND UNDER THE PAX DOOR THRESHOLD.  SMALL SURFACE CORROSION WAS BLENDED OUT AND PRIMED AND PAINTED IAW EMB 135/145 SRM 51-10-03 AND CPM 51-21-04, 05, AND 06.
